# SDR WX0A2025022832336

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 50,876 hours, 24,915 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hinge
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) WHILE PERFORMING SCHEDULED MAINTENANCE FOR REMOVAL AND REPLACEMENT OF OXYGEN GENERATORS AT SEATS 4 DEF AND 5 DEF, FOUND DOOR HINGES ON OXYGEN MASK CONTAINERS TO BE BROKEN. / REMOVED AND REPLACED HINGES ON 4DF AND 5DF OXYGEN MASK CONTAINERS IAW B/E AEROSPACE CMM 35-21-73.
